# SDR C2XA08ON147

- Difficulty date: June 21, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82301
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 8,870 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT MAINTENANCE - ONT - WHILE PERFORMING 3A CHECK INSPECTION ON EXIT SIGN ON ROW NR 1 IT DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY AND LIGHT SIGN.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
